3 weeks on thyroid s and symptoms worsening

Hi all.

I started taking thyroid s three weeks ago.

I was on levo levo for about 3 months and had raised to 125mg (newly diagnosed but still under medicated at 125mg) and now I take 3 grains of thyroid s (morning, afternoon and before bed) I started on this dose pretty much straight away.

I've noticed my energy levels have started dropping but also that my skin is incredibly dry and flakey (like it was when I first started on levo)

I'm getting bloods done on Monday which will tell me how things are going. I'm just wondering if this is normal during the switch over.

Maybe I should raise my dose again?

Is thyroid s not a good brand, should I change over do you think?

I'd appreciate any advice.

Thank you :-)

7 Replies

oldestnewest
  • Im having the same problem right now i went from 75 to 88 levo and i feel like i have no energy,puffy kinda under eyes tht only i notice, I don't know whether to go to 75 or go higher than 88 but I've always been on 75 but my hair is always fell out at that level it's a little bit better right now but it's still falls out I've been on this medication for four or five months on 88

  • Theresa72 are all of your vit/mineral levels optimal?

  • Yes they are

  • I have severe osteoporosis so they gave me 50000 units of vitamin D in the vitamin B12 is what I asked for the shot it works better than any pill or liquid form of vitamin

  • Getting to 125 mcg levo in three months was either increasing too fast, or by too much. Starting on 3 grains of Thyroid S - which is the equivalent of about 200 mcg - is again, in creasing by too much. I think your body is probably rather stressed at the moment.

  • I agree with greygoose, to switch from 125 levo to 3 grains of ndt is a huge leap..I would have been a wreck! The idea is start low and build up gradually. Not sure what the best thing for you to do now is, someone with more knowledge than me will be able to advise I'm sure but if I were you I would cut the dose back and start again.

  • Hi I was on levo 125 but it left me feeling bad so I changed to Thyroid S in June. I started with 1 grain and increased by a half every 2 weeks until I was on 3 grains. It is a slow process and the body doesn't like too much sudden increase. My FT3 was high and I was having hot flushes and losing too much weight on 3 grains. I have decreased slowly to 2 grains now, which is fine. Take your time it's worth it to feel so much better. Good Luck.

You may also like...